# SDR GLBA2015022700500

- Difficulty date: February 26, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N165YV
- Make and model: Beech 1900D
- Aircraft serial: UE165
- Aircraft time: 32,304 hours, 50,797 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 9038000133
- Part serial: 3542
- Condition: Worn
- Location: Brake System
- Part time: 38,513 hours, 47,956 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE LT BRAKE WAS INOPERATIVE FROM THE CAPTAIN SEAT, EXTREMELY SOFT FROM THE FIRST OFFICER SEAT.  REPLACED O RINGS ON THE SWIVEL FITTINGS ON THE NR 1 BRAKE.  REPLACED THE CAPTAINS LT MASTER CYLINDER IAW BMM 32-40-06.  OPERATIONS CHECK & LEAK CHECKED GOOD.
